# SDR ABXA000536

- Difficulty date: December 28, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- Aircraft time: 58,971 hours, 70,703 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H1410051
- Condition: Defective
- Location: Left Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON LOWERING LANDING GEAR ON APPROACH, THE LEFT MAIN LANDING GEAR GREEN DOWN AND LOCKED INDICATION LIGHT WOULD NOT ILLUMINATE. CREW COMPLIED WITH ABNORMAL CHECKIST.  MAINTENANCE INSPECTED AND REPLACED THE LEFT MAIN LANDING GEAR DOWN LOCK SWITCH. OPS       CHECKS WERE SATISFACTORY IAW DC-9 MM 32-60-01.
